# SDR SWAA2022071418165

- Difficulty date: June 13, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FWD DOOR SHIELD AT RBL 22 BS 767+4; BS 767+8; BS 767+16. / [01] CORROSION ON AFT CARGO BAY DOOR SHIELD AT RBL 22 BS 767+4; BS767+16; FOUND TO BE OUT OF LIMITS DUE NO ALLOWABLE DAMAGE ON SRM; PART WILL BE REPAIRED BY REMPLACEMENT IAW SRM 51-10-02- 0G-0 PAR 9. C;[02] LOCATED AND DRILLED NEW AFT CARGO BAY FWD DOOR SHIELD P/N 146A8127-12 AT RBL 22 FROM BS 767 TO 794 IAW SRM 51-40-05 AND DWG 146A0081; ID:0028; REV:A.  APPLY ENAMEL AND C.I.C. WILL BE ACCOMPLISHED ON C.C. TTG8Q004FCQ8 (CPCP/AD MOC).;[03] VERIFIED CORRECTIVE ACTIONS STEPS 1;2.;[04] CORRECTIVE REFERENCE ADDED;[05] VERIFIED COMPLETION.
